# SDR ASAA2023041042788

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 3,086 hours, 874 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RH WINDOW HEAT OVERHEAT CAUTION LT CAME ON. GROUNDED - YES. RAN QRH, CONDITION CLEARED.
